# SDR DXTA2024122701686

- Difficulty date: December 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N845QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000094
- Aircraft time: 1,774 hours, 1,092 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON POWER UP, THERE IS A NOTICEABLY LOUD BUZZING FROM THE BACK OF THE MICROWAVE. SMELLS AS IF PLASTIC BURNING OR HAS GOTTEN VERY HOT. TRIED TO RESET CIRCUIT BREAKER, BUZZING AND SMELL PERSISTS.   INSPECTED MICROWAVE, COFFEE MAKER, AND GALLEY. OPS CHECK GOOD. IAW MM 25-30-02
